Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lie simplicity of a special class of associative rings


Author: Willard E. Baxter
Journal: Proc. Amer. Math. Soc. 7 (1956), 855-863
MSC: Primary 09.3X
MathSciNet review: 0082481
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0082481-2
PII: S 0002-9939(1956)0082481-2
Article copyright: © Copyright 1956 American Mathematical Society